Computational and Mathematical Methods in Medicine
Volume 2011 (2011), Article ID 303089, 1 page
doi:10.1155/2011/303089
Editorial

Computational and Mathematical Methods in Medicine

1Institute of Molecular Medicine, Leeds University, Leeds LS9 7TF, UK
2Department of Applied Mathematics, University of Waterloo, 200 University Avenue W., Waterloo, ON, N2L 3G1, Canada

Received 4 January 2011; Accepted 4 January 2011

Copyright © 2011 Pamela Jones and Sivabal Sivaloganathan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.